# SDR ASAA2018053124863

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 418 hours, 105 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE THRUST REVERSER HAD A  MINOR FAULT,  AMBER ECAM.  ACFT GROUNDED.  PERFORMED A THRUST REVERSER CYCLING TEST IAW AMM 73-29-00.  NO FAULT NOTED,  OPS CHECKED GOOD.
